# SDR DALA14020875804

- Difficulty date: April 3, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 41,601 hours, 13,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL GOUGES ON L1 DOOR CUT OUT UPPER FRAME AT BS 358 AND 368.  BLENDED GOUGES AND FOUND OUT OF LIMITS IAW SRM.  R & R STRAPS IAW SRM.
